# SDR ABXA010479

- Difficulty date: September 5, 2001
- Submitted: September 19, 2001
- Operation: Air carrier
- Aircraft: N942AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47552
- Aircraft time: 53,518 hours, 57,179 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 59135953
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE FRAME AT STATION 1076 WAS FOUND TO HAVE THREE CRACKS AT FASTENERS L13L AND L14L.  MAINTENANCE INSPECTED AND REPLACED THE AFFECTED SECTION OF THE FRAME FROM LONGERON 10L TO 17L IAW DC-9 SRM 53-03.
